MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, CONTINUOUS FLUSH
Model Number 109681-001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Angiojet equipment primed by rn prior to use of angiojet.When cassette placed in machine and door closed to load the cassette, machine did not recognize cassette.Door reopened and cassette reseated.Door closed and machine still did not recognize cassette in order to continue with priming.Door reopened and when cassette was visually examined, rn noted that something appeared different and, upon closer examination of "balloon" at top of metal plunger, a fluid leak was noted and small puncture was visible.Entire angiojet assembly was immediately removed from field and machine; replaced with new angiojet product which then immediately worked, priming correctly and no further difficulties were encountered for the rest of the case.Defective product was never loaded onto guidewire or inserted into patient prior to removal.Fda safety report id # (b)(4).

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
maple grove MN 55311
MDR Report Key13019456
Report NumberMW5106092
Device Sequence Number1893913
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public0108714729889663172307091027941
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Model Number109681-001
Device Catalogue NumberCE 2797
Device Lot Number27941139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic